# SDR FDEA201202240680

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 91,403 hours, 25,800 cycles
- Engine: Ge CF650C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, LOST ENG NR 2 AFTER SHUTTING OFF ENG ANTI ICE AT ABOUT 18,000; RAN QRH AND RETURNED TO AIRPORT.  ALL ENG INDICATIONS SEEMED NORMAL.  ROLL BACK OF EGT AND N1 ONLY.  CREW REPORTED THEY DID NOT TRY A RESTART.  PERFORMED RIG CHECK OF FUEL LEVER AND THROTTLE IAW MM 73-20-01-2.  ALSO PERFORMED LEAK CHECK AND OPS CHECK OF FUEL FLOW TRANSMITTER AND FUEL PUMP, AND MEC.  NO LEAKS NOTED. ALSO PERFORMED ENGINE RUN UP FORM M-3488.  NR 2 ENG OPS CHECKED NORMAL IAW JRH , OK FOR SVC.
